# SDR ASAA2025081526044

- Difficulty date: August 12, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 36,955 hours, 11,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN CAME OFF AT ROW 16D. GROUNDED - YES. REPLACED LENS IAW AMM 33-51-01, NO OTHER DEFECTS NOTED.
